Valeurs limites pour les éléments des chaos
Annales de l'I.H.P. Probabilités et statistiques, Volume 37 (2001) no. 5, pp. 523-554.
@article{AIHPB_2001__37_5_523_0,
     author = {Harg\'e, Gilles},
     title = {Valeurs limites pour les \'el\'ements des chaos},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {523--554},
     publisher = {Elsevier},
     volume = {37},
     number = {5},
     year = {2001},
     zbl = {1025.28008},
     mrnumber = {1851714},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_2001__37_5_523_0/}
}
TY  - JOUR
AU  - Hargé, Gilles
TI  - Valeurs limites pour les éléments des chaos
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 2001
DA  - 2001///
SP  - 523
EP  - 554
VL  - 37
IS  - 5
PB  - Elsevier
UR  - http://www.numdam.org/item/AIHPB_2001__37_5_523_0/
UR  - https://zbmath.org/?q=an%3A1025.28008
UR  - https://www.ams.org/mathscinet-getitem?mr=1851714
LA  - fr
ID  - AIHPB_2001__37_5_523_0
ER  - 
%0 Journal Article
%A Hargé, Gilles
%T Valeurs limites pour les éléments des chaos
%J Annales de l'I.H.P. Probabilités et statistiques
%D 2001
%P 523-554
%V 37
%N 5
%I Elsevier
%G fr
%F AIHPB_2001__37_5_523_0
Hargé, Gilles. Valeurs limites pour les éléments des chaos. Annales de l'I.H.P. Probabilités et statistiques, Volume 37 (2001) no. 5, pp. 523-554. http://www.numdam.org/item/AIHPB_2001__37_5_523_0/

[1] A.V Balakrishnan, Applied Functional Analysis, Springer-Verlag, New York, 1963. | Zbl

[2] A Budhiraja, G Kallianpur, Hilbert space valued traces and multiples Stratonovich integrals with statistical applications, Probab. Math. Statist. 15 (1995) 127-163. | MR | Zbl

[3] R.A Carmona, D Nualart, Traces of random variables on Wiener space and Onsager-Machlup functional, J. Funct. Anal. 107 (2) (1992) 402-438. | MR | Zbl

[4] L Gross, Measurable Functions on Hilbert space, Trans. Amer. Math. Soc. 105 (1962) 372-390. | MR | Zbl

[5] L Gross, Abstract Wiener spaces, in: Proceedings of the Fifth Berkeley Symp. Math. Statist. Prob. II, Part I, 1967, pp. 31-42. | MR | Zbl

[6] G Hargé, A particular case of correlation inequality for the Gaussian measure, Ann. Probab. 27 (4) (1999) 1939-1951. | MR | Zbl

[7] Hargé G., Limites approximatives sur l'espace de Wiener, à paraître dans Potential Analysis. | Zbl

[8] Hu Y.Z., Meyer P.A., Sur les intégrales multiples de Stratonovitch, in: Séminaire de probabilités XXII, pp. 72-81. | Numdam | MR | Zbl

[9] K Itô, Multiple Wiener integral, J. Math. Soc. Japan 3 (1951) 157-169. | MR | Zbl

[10] G.W Johnson, G Kallianpur, Homogeneous chaos, p-forms, scaling and the Feynman integral, Trans. Amer. Math. Soc. 340 (2) (1993) 503-548. | MR | Zbl

[11] H.H Kuo, Gaussian measures in Banach spaces, Lecture Notes in Math., 463, Springer, Berlin, 1975. | MR | Zbl

[12] D Nualart, The Malliavin Calculus and Related Topics, Springer-Verlag, Berlin, 1995. | MR | Zbl

[13] D Nualart, M Zakai, Generalized stochastic integrals and the Malliavin calculus, Probab. Theory Related Fields 73 (1986) 255-280. | MR | Zbl

[14] D Nualart, M Zakai, On the relation between the Stratonovitch and Ogawa integrals, Ann. Probab. 17 (1989) 1536-1540. | MR | Zbl

[15] S Ogawa, Sur le produit direct du bruit blanc par lui-même, C. R. Acad. Sci. Paris (Série A) 288 (1979) 359-362. | MR | Zbl

[16] S Ogawa, Quelques propriétés de l'intégrale stochastique du type non causal, Japan J. Appl. Math. 1 (1984) 405-416. | MR | Zbl

[17] J Rosinski, On stochastic integration by series of Wiener integrals, Appl. Math. Optim. 19 (1989) 137-155. | MR | Zbl

[18] L.A Shepp, O Zeitouni, A note on conditional exponential moments and Onsager-Machlup functionals, Ann. Probab. 20 (1992) 652-654. | MR | Zbl

[19] H Sugita, Hu-Meyer's mutiple Stratonovich integral and essential continuity of multiple Wiener integral, Bull. Sci. Math. 113 (1989) 463-474. | MR | Zbl

[20] H Sugita, Various topologies in the Wiener space and Lévy's stochastic area, Probab. Theory Related Fields 91 (3/4) (1992) 283-296. | MR | Zbl

[21] H Sugita, S Taniguchi, Oscillatory integrals with quadratic phase function on a real abstract Wiener space, J. Funct. Anal. 155 (1998) 229-262. | MR | Zbl

[22] J.L Solé, F Utzet, Stratonovitch integral and trace, Stochastics and Stochastics Reports 29 (2) (1990) 203-220. | MR | Zbl